Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 10, 2017, 3:11 AM EDT for Allen County, Huntington County, Wells County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2017, 3:11 AM EDT (07:11 UTC)
- Expired
- Jul 10, 2017, 4:00 AM EDT
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Allen County, IN, Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 64 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371 WUUS53 KIWX 100711 SVRIWX INC003-069-179-100800- /O.NEW.KIWX.SV.W.0104.170710T0711Z-170710T0800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Northern Indiana 311 AM EDT MON JUL 10 2017 The National Weather Service in Northern Indiana has issued a * Severe Thunderstorm Warning for... Southwestern Allen County in northeastern Indiana... Northeastern Huntington County in northeastern Indiana... Northeastern Wells County in northeastern Indiana... * Until 400 AM EDT * At 310 AM EDT, a severe thunderstorm was located over Markle, or 8 miles east of Huntington, moving east at 20 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Bluffton, Ossian, Markle, Zanesville, Uniondale, Yoder, Craigville, Poe, Murray, Tocsin, Kingsland, Mahon and Curryville. This includes Interstate 69 in Indiana between mile markers 287 and 295. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4085 8544 4094 8543 4095 8507 4075 8507 TIME...MOT...LOC 0710Z 268DEG 16KT 4086 8535 HAIL...1.00IN WIND...<50MPH $$ NWS
2 follow-up statements
141
WWUS53 KIWX 100734
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
334 AM EDT MON JUL 10 2017
INC003-069-100743-
/O.CAN.KIWX.SV.W.0104.000000T0000Z-170710T0800Z/
Allen IN-Huntington IN-
334 AM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALLEN AND
NORTHEASTERN HUNTINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4082 8533 4089 8533 4092 8521 4092 8508
4075 8507
TIME...MOT...LOC 0733Z 268DEG 16KT 4086 8522
$$
INC179-100800-
/O.CON.KIWX.SV.W.0104.000000T0000Z-170710T0800Z/
Wells IN-
334 AM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR NORTHEASTERN WELLS COUNTY...
At 333 AM EDT, a severe thunderstorm was located over Ossian, moving
east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bluffton, Ossian, Markle, Uniondale, Tocsin, Craigville, Kingsland,
Murray and Curryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4082 8533 4089 8533 4092 8521 4092 8508
4075 8507
TIME...MOT...LOC 0733Z 268DEG 16KT 4086 8522
HAIL...1.00IN
WIND...<50MPH
$$
NWS430
WWUS53 KIWX 100758
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
358 AM EDT MON JUL 10 2017
INC179-100807-
/O.EXP.KIWX.SV.W.0104.000000T0000Z-170710T0800Z/
Wells IN-
358 AM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY WILL
EXPIRE AT 400 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and heavy rain are still expected with this thunderstorm.
LAT...LON 4082 8533 4089 8533 4092 8521 4092 8508
4075 8507
TIME...MOT...LOC 0757Z 275DEG 11KT 4084 8516
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:32 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 10, 1:32 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 132 AM EDT Mon Jul 10 2017 .SYNOPSIS... Issued at 726 PM EDT Sun Jul 9 2017 Thunderstorms are expected to reach southwest Lower Michigan and northwest Indiana toward daybreak and will track across the area Monday morning. Additional scattered to numerous thunderstorms are then expected to develop Monday afternoon and evening. A few strong or severe storms are possible Monday and Monday evening, with locally heavy rainfall possible. A lull in the higher chances of showers is then expected Tuesday, but chances of showers and thunderstorms will increase again Tuesday night and Wednesday. Low temperatures tonight will range from the mid to upper 60s. High temperatures on Monday will be in the 80 to 85 degree range. && .SHORT TERM...(This Evening through Monday) Issued at 355 PM EDT Sun Jul 9 2017 A transition to a more active weather pattern will begin late tonight, and continue through midweek. Continuation of northwest upper flow pattern will lead to a more favorable setup for MCS formation early this week. For tonight, low level thermal troughing will continue to shift east of the area as low level westerlies slightly increase. A weak lead short wave tracking across the western Great Lakes this evening combined with the onset of the low level WAA/moisture advection could allow for a few isolated showers or storms later this evening into the early portion of the overnight hours. Of greater concern will be potential of more organized convective system to develop upstream across the upper MS Valley at nose of very strong low level theta-e advective forcing. Downwind Corfidi vectors/thickness orientation/instability gradient would seemingly support propagation of MCS into northeast Illinois- southwest Lower Michigan-western Indiana late tonight, and working across local area during the morning hours. Some diminishment in intensity is anticipated after 09Z, but given increasing deep layer shear and an associated 35-50 knot mid level speed max with approaching wave, some organization of this MCS appears likely into IWX CWA Monday morning. Concur with updated SPC Day 1 outlook in marginal risk expansion eastward with primarily a wind threat across western portions of the forecast area. Several CAMs and a few lower res models depict MCS through local area Monday morning with strengthening advective fields allowing for fairly quick recovery in instability magnitudes during the afternoon. Instability profiles are of relatively low confidence for tomorrow however. NAM depicts very robust axis of sfc based instability in wake of potential morning MCS across especially southwest portions of area by afternoon. Details in instability will likely be modulated by strength of advective fields which will be somewhat dependent on strength of residual convectively enhanced vorts. While some isolated wind and heavy rain threat will accompany morning activity, redevelopment along leftover morning outflow will need to be watched for potential higher impacts. Given modest shear possible moderate instability, and pronounced veering wind profiles, some concern that initial redevelopment could acquire some supercell characteristics before morphing more into larger band/heavy rain threat later in the afternoon/evening Monday. Greatest potential of heavy rain/severe threat should occur along and south of leftover outflow boundary. Still alot of details to resolve depending on what happens with overnight MCS, but potential does exist for isolated-scattered severe weather, with biggest concern at this point on heavy rainfall potential given wet antecedent conditions across portions of the area from last week's heavy rain. With moderate southwesterly low level flow, continued west-northwest mid/upper level flow, and orientation of max instability back across central IL, will need to monitor for potential backbuilding/upwind development with any afternoon storms along old outflows. Have issued an ESF outlooking flood/river flood potential for Monday/Monday night, and again late Tuesday-Wednesday. Will hold off any any hydro headlines at this time with a good deal of uncertainty on where heaviest rain axis will set up. && .LONG TERM...(Tuesday through Sunday) Issued at 355 PM EDT Sun Jul 9 2017 A temporary lull in greater rain chances is expected on Tuesday as southward sagging frontal boundary likely reinforced by Monday night convection drops across southern portions of the area, or possibly into central Indiana. Will maintain a south to north gradient in PoPs but additional significant rainfall should hold off until later Tuesday night or Wednesday as low level theta-e surge lifts back north-northeast in advance of next more pronounced Northern Plains short wave. Better chances of more showers and storms look to be inline once again for the Tuesday night-Wednesday period. Current indications suggest southern Great Lakes should be on southern periphery of stronger mid level flow, but moderate to strong instability is a possibility on Wednesday with some strong/severe threat. Impressive moisture profiles also noted in guidance again in prefrontal/frontal environment midweek with continued heavy rain potential. Conditions should start to improve by the end of the work week with low level boundary being favored south of the area. Additional NW flow waves may bring another chance of showers/storms later in weekend with additional fropa, but lacking heavy rain potential of earlier this week. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 108 AM EDT Mon Jul 10 2017 Generally vfr conditions during this taf period, but there will be some TSRA with lower flight conditions at times. Strong low warm advection providing lift for sct shra/ts development over nrn IN in past hour. This activity should impact FWA early this morning. Sufficient instability in place to allow MCS over the upr Midwest to track se across nrn IN between 10-15z resulting in tsra with mvfr conditions or lower at the terminals in this timeframe. Sct TSRA expected to redevelop late this aftn/eve as airmass destabilizes with diurnal heating and low currently over nw IA moves east to srn Lake Michigan. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili/Lashley SHORT TERM...Marsili LONG TERM...Marsili AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 9, 4:08 PM EDT, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 408 PM EDT Sun Jul 9 2017 INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-102015- Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 408 PM EDT Sun Jul 9 2017 This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight There is a chance of thunderstorms tonight, mainly overnight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms will be likely Monday morning. Widespread severe weather is not expected, but an isolated strong to severe thunderstorm is possible with isolated damaging winds and locally heavy rainfall as the main threats. Additional thunderstorms are expected to develop Monday afternoon and evening. There is a slight risk of severe thunderstorms Monday afternoon and evening, mainly across northern Indiana and northwest Ohio. Locally heavy rainfall is also possible. Additional rounds of thunderstorms are expected mainly Tuesday night through Wednesday. Locally heavy rainfall and severe weather are possible, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-004-012>015-020-022-MIZ077-102015- La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White- Cass IN-Berrien- 408 PM EDT Sun Jul 9 2017 /308 PM CDT Sun Jul 9 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...This afternoon and Tonight Thunderstorms will become likely toward daybreak. Widespread severe weather is not expected, but isolated damaging wind gusts and locally heavy rainfall are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms will be likely Monday morning. Widespread severe weather is not expected, but an isolated strong to severe thunderstorm is possible with isolated damaging winds and locally heavy rainfall as the main threats. Additional thunderstorms are expected to develop Monday afternoon and evening. There is a slight risk of severe thunderstorms Monday afternoon and evening, mainly across northern Indiana and northwest Ohio. Locally heavy rainfall is also possible. Additional rounds of thunderstorms are expected mainly Tuesday night through Wednesday. Locally heavy rainfall and severe weather are possible, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-102015- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 408 PM EDT Sun Jul 9 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Thunderstorms will become likely late tonight. There is a low risk for thunderstorms producing wind gusts in excess of 40 knots late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Several rounds of thunderstorms are expected Monday through Thursday. Some of these storms may be strong to severe. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jul 10, 12:53 AM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 AM EDT MON JUL 10 2017
INZ023-024-032-100530-
Wabash-Miami-Grant-
1253 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASH...
NORTHWESTERN GRANT AND SOUTHERN MIAMI COUNTIES...
At 1252 AM EDT, a strong thunderstorm was located over Bunker Hill,
or near Peru, moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, Wells, Miami, Erie, Amboy,
Richvalley, Santa Fe, Treaty, Peoria, Somerset and Nead.
LAT...LON 4059 8616 4063 8617 4077 8617 4086 8580
4059 8575
TIME...MOT...LOC 0452Z 261DEG 16KT 4069 8608
NWSSpecial weather statement, Jul 10, 1:51 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
151 AM EDT MON JUL 10 2017
INZ025-026-100615-
Huntington-Wells-
151 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTINGTON AND
SOUTHERN WELLS COUNTIES...
At 150 AM EDT, a strong thunderstorm was located 7 miles south of
Markle, or 10 miles west of Bluffton, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bluffton, Warren, Poneto, Vera Cruz, Travisville, Craigville,
Wellsburg, Reiffsburg, Murray, Liberty Center, Mount Zion, Plum Tree,
North Oaks, Buckeye, Rockford and Curryville.
This includes Interstate 69 in Indiana between mile markers 278 and
283.
LAT...LON 4065 8538 4068 8544 4079 8544 4083 8507
4062 8507
TIME...MOT...LOC 0550Z 272DEG 21KT 4072 8538
NWSSpecial weather statement, Jul 10, 2:22 AM EDT, 49 minutes before
Special Weather Statement National Weather Service Northern Indiana 222 AM EDT MON JUL 10 2017 INZ017-018-025-026-100645- Whitley-Huntington-Allen-Wells- 222 AM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...SOUTHERN WHITLEY...NORTHERN HUNTINGTON AND NORTHEASTERN WELLS COUNTIES... At 222 AM EDT, a strong thunderstorm was located near Huntington, moving east at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Fort Wayne, Huntington, Ossian, Andrews, Aboite, Roanoke, Zanesville, Laud, Nine Mile, Bowerstown, Yoder, Dunfee, Goblesville, Bracken, Tunker, Washington Center, Arcola, Mahon, Rolling Hills and Luther. This includes the following highways... Interstate 469 between mile markers 0 and 8. Interstate 69 in Indiana between mile markers 289 and 309. LAT...LON 4086 8560 4104 8564 4113 8516 4086 8512 TIME...MOT...LOC 0622Z 263DEG 26KT 4096 8555 NWS
Special weather statement, Jul 10, 2:38 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
238 AM EDT MON JUL 10 2017
MIZ081-OHZ001-100715-
Hillsdale-Williams-
238 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HILLSDALE AND NORTHERN
WILLIAMS COUNTIES...
At 237 AM EDT, a strong thunderstorm was located near Reading, or 12
miles southwest of Hillsdale, moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Hudson, Pioneer, Reading, Long Lake, Cambria, Pittsford, Ransom,
Waldron, Camden, Montgomery, Bear Lake, Prattville, Alvordton,
Bridgewater Center, Lake Wilson, Frontier, Nettle Lake, Lake Seneca,
Shadyside and Betzer.
LAT...LON 4171 8436 4170 8440 4163 8440 4166 8480
4188 8482 4190 8436
TIME...MOT...LOC 0637Z 270DEG 26KT 4177 8477
NWSSpecial weather statement, Jul 10, 2:55 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Northern Indiana
255 AM EDT MON JUL 10 2017
INZ018-025-026-100730-
Huntington-Allen-Wells-
255 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...
NORTHEASTERN HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES...
At 255 AM EDT, a strong thunderstorm was located over Huntington,
moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Huntington, Markle, Aboite, Roanoke, Zanesville, Uniondale,
Bowerstown and Mahon.
This includes the following highways...
Interstate 469 near mile marker 8.
Interstate 69 in Indiana between mile markers 283 and 297.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4094 8554 4101 8536 4100 8534 4102 8533
4103 8530 4079 8523 4077 8548
TIME...MOT...LOC 0655Z 256DEG 15KT 4089 8546
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:23 PM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 5 days |
| Jul 10, 12:53 AM EDT | Special Weather Statement | IWX | Miami | 37 min |
| Jul 10, 1:51 AM EDT | Special Weather Statement | IWX | Wells | 24 min |
| Jul 10, 2:22 AM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 10, 2:55 AM EDT | Special Weather Statement | IWX | Huntington | 35 min |
| Jul 10, 4:13 AM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jul 10, 4:46 AM EDT | Special Weather Statement | IWX | Adams | 29 min |
| Jul 10, 8:51 AM EDT | Special Weather Statement | IWX | Noble | 39 min |
| Jul 10, 9:00 AM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall | 45 min |
| Jul 10, 9:09 AM EDT | Special Weather Statement | IWX | Huntington | 36 min |
| Jul 10, 9:15 AM EDT | Special Marine Warning | IWX | 90 min | |
| Jul 10, 9:20 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph, Whitley | 40 min |
| Jul 10, 9:47 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 58 min |
| Jul 10, 9:54 AM EDT | Areal Flood Advisory | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben | 111 min |
| Jul 10, 10:09 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 111 min |
| Jul 10, 10:53 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jul 10, 2:49 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, Fulton, Grant and 10 more | 11 hr |
| Jul 10, 5:02 PM EDT | Special Weather Statement | IWX | Fulton | 43 min |
| Jul 10, 6:52 PM EDT | Special Weather Statement | IWX | White | 53 min |
| Jul 10, 7:40 PM EDT | Special Weather Statement | IWX | Cass | 50 min |
| Jul 10, 7:48 PM EDT | Tornado Warning | IWX | Cass | 42 min |
| Jul 10, 7:55 PM EDT | Tornado Warning | IWX | Miami, Wabash | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.